MAUDE Adverse Event Report: B BRAUN INTERVENTIONAL SYSTEMS, INC TYSHAK II; CATHETER, PERCUTANEOUS

B BRAUN INTERVENTIONAL SYSTEMS, INC TYSHAK II; CATHETER, PERCUTANEOUS
Model Number 611940
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Balloon being prepped before entering the body.Balloon popped during prep time without full amount of liquid in balloon.

Brand Name
TYSHAK II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
B BRAUN INTERVENTIONAL SYSTEMS, INC
824 twelfth avenue
bethlehem PA 18018
MDR Report Key10349511
Report Number10349511
Device Sequence Number2345326
Product Code DQY
UDI-Device Identifier04046964339417
UDI-Public(01)04046964339417(17)250131(10)TT-15678
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/14/2020
Report Date (Section F) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number611940
Device Catalogue Number611940
Device Lot NumberTT-15678
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/31/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/17/2020